Alfredo Deaño
Cited by
Cited by
Complex Gaussian quadrature of oscillatory integrals
A Deaño, D Huybrechs
Numerische Mathematik 112 (2), 197-219, 2009
Asymptotic zero distribution of complex orthogonal polynomials associated with Gaussian quadrature
A Deaño, D Huybrechs, ABJ Kuijlaars
Journal of Approximation Theory 162 (12), 2202-2224, 2010
On highly oscillatory problems arising in electronic engineering
M Condon, A Deaño, A Iserles
ESAIM: Mathematical Modelling and Numerical Analysis 43 (4), 785-804, 2009
On second-order differential equations with highly oscillatory forcing terms
M Condon, A Deano, A Iserles
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2010
Computing highly oscillatory integrals
A Deaño, D Huybrechs, A Iserles
Society for Industrial and Applied Mathematics, 2017
Topological expansion in the cubic random matrix model
PM Bleher, A Deaño
International Mathematics Research Notices 2013 (12), 2699-2755, 2013
New inequalities from classical Sturm theorems
A Deaño, A Gil, J Segura
Journal of Approximation Theory 131 (2), 208-230, 2004
Strong and ratio asymptotics for Laguerre polynomials revisited
A Deano, EJ Huertas, F Marcellán
Journal of Mathematical Analysis and Applications 403 (2), 477-486, 2013
On systems of differential equations with extrinsic oscillation
M Condon, A Deaño, A Iserles
Discrete & Continuous Dynamical Systems-A 28 (4), 1345, 2010
A Gaussian quadrature rule for oscillatory integrals on a bounded interval
A Asheim, A Deano, D Huybrechs, H Wang
arXiv preprint arXiv:1212.1293, 2012
Transitory minimal solutions of hypergeometric recursions and pseudoconvergence of associated continued fractions
A Deaño, J Segura
Mathematics of computation 76 (258), 879-901, 2007
Large degree asymptotics of orthogonal polynomials with respect to an oscillatory weight on a bounded interval
A Deaño
Journal of Approximation Theory 186, 33-63, 2014
On numerical methods for highly oscillatory problems in circuit simulation
BH Li, T Xiao, L Zhang, M Condon, A Deaño, A Iserles, K Maczyński, T Xu
COMPEL-The international journal for computation and mathematics in …, 2009
Identifying minimal and dominant solutions for Kummer recursions
A Deaño, J Segura, N Temme
Mathematics of computation 77 (264), 2277-2293, 2008
The kissing polynomials and their Hankel determinants
A Deano, D Huybrechs, A Iserles
arXiv preprint arXiv:1504.07297, 2015
Painlevé I double scaling limit in the cubic matrix model
PM Bleher, A Deano
arXiv preprint arXiv:1310.3768 1 (2), 3, 2013
Painlevé I double scaling limit in the cubic random matrix model
P Bleher, A Deano
Random Matrices: Theory and Applications 5 (02), 1650004, 2016
Analytical and numerical aspects of a generalization of the complementary error function
A Deano, NM Temme
Applied Mathematics and Computation 216 (12), 3680-3693, 2010
On modified asymptotic series involving confluent hypergeometric functions
A Deano, NM Temme
Kent State University, 2009
Global Sturm inequalities for the real zeros of the solutions of the Gauss hypergeometric differential equation
A Deaño, J Segura
Journal of approximation theory 148 (1), 92-110, 2007
The system can't perform the operation now. Try again later.
Articles 1–20